# SDR 96FDEA00981

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 46992
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Corrosion
- Location: Bs 1942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 1144, SURFACE CORROSION ON BELLFRAME AT STA 1942 STR 51L AND 51 R.  BURNISHED SURFACE CORROSION AND REMOVED DAMAGED AREA PER SRM 51-21-01, FABRICATED NEW SPLICES AND SECTION OF FRAME PER SRM 53-30-00, INSTALLED REPAIR SRM 53-30-00 FIG 5.
